Alert archive / Louisiana / Flash Flood Warnings in 2020
Flash Flood Warning 32, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 26, 2020, 8:27 PM CDT for Bossier Parish, Caddo Parish, Louisiana; Harrison County, Marion County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2020, 8:27 PM CDT (01:27 UTC)
- Expired
- May 26, 2020, 11:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bossier Parish, LA, Caddo Parish, LA, Harrison County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 28 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 924 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.8
The text
As transmitted.
821
WGUS54 KSHV 270127
FFWSHV
LAC015-017-TXC203-315-270430-
/O.NEW.KSHV.FF.W.0032.200527T0127Z-200527T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
827 PM CDT Tue May 26 2020
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Western Bossier Parish in northwestern Louisiana...
Northwestern Caddo Parish in northwestern Louisiana...
Eastern Harrison County in northeastern Texas...
Southeastern Marion County in northeastern Texas...
* Until 1130 PM CDT.
* At 827 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Shreveport, Marshall, Vivian, Blanchard, Waskom, Oil City,
Mooringsport, Hosston, Belcher, Gilliam, Karnack, Gray,
Scottsville, Uncertain, Leigh, Bethany, Jonesville, Caddo Lake,
Dixie and Cavett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3284 9409 3288 9383 3287 9385 3287 9384
3263 9379 3258 9381 3252 9394 3246 9404
3242 9411 3235 9435 3249 9442 3268 9420
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 1 HOUR
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:47 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 26, 6:47 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 647 PM CDT Tue May 26 2020 .AVIATION... Early evening convection to gradually diminish by 27/02Z with the loss of daytime heating. Surface high pressure across the region to allow for light and variable winds overnight. Could see tempo MVFR ceilings across area terminals around daybreak, clearing by 27/14Z. Otherwise west winds to increase to near 10 knots on Wednesday afternoon. /05/ && .PREV DISCUSSION... /issued 313 PM CDT Tue May 26 2020/ SHORT TERM.../Tonight through Wednesday Night/ As expected, the drier and stable air has won out this afternoon across much of the region, with the afternoon water vapor imagery indicating additional drier air entraining ENE into the Wrn half of the area ahead of the now closed upper low centered over NW TX/SW OK. However, diurnal heating has contributed to some instability this afternoon across portions of SE TX, where isolated convection has developed along a weak shortwave spoke around the center of the closed low. The instability axis has begun to work N into E TX/Wrn LA this afternoon, with the afternoon visible satellite imagery indicating a bit of an agitated cu field across E TX/SE OK/SW AR, with the 12Z CAMS suggesting some isolated to scattered convection developing by late afternoon/early evening as it drifts E into SW AR/N LA. Have lowered pops to low to mid chance over these areas, although bndry lyr stabilization should allow for any convection to mostly diminish by mid to late evening. Did maintain low chance pops late tonight across the Nrn and Ern zones to account for the potential for any isolated redevelopment over these areas. Given the dry air entrainment and lack of concentrated forcing E of the closed low, have cancelled the Flash Flood Watch for NE TX/SE OK/SW AR with the afternoon forecast package. Some diurnal redevelopment will be possible near the center of the low as it drifts E into Ern OK/far NE TX/Wrn AR Wednesday, but any heavy rainfall threat should be brief and localized. Slightly below normal temps should continue Wednesday over much of the area given the cloud shield, with sct convection possible especially over the Nrn half of the area with afternoon heating. Have mentioned mid and high chance pops N of I-20, although the short term progs and CAMS are hinted at one or more clusters of convection developing over Wcntrl TX into the Hill Country, as another shortwave rounding the upper low helps to initiate convection along an area of focused low level convergence. This potential MCS is progged to shift ESE into SE TX Wednesday night, with some of this convection (albeit in a much weaker state) possibly spreading E into the region late. Thus, have concentrated mid and high chance pops over the region, as the center of the low begins to drift E into SW AR Thursday morning. 15 LONG TERM.../Thursday through Monday Night/ Starting 12z Thursday...As we begin the long term period the pattern will feature a broad closed upper-level low centered over eastern Oklahoma and western Arkansas with our region on the southern peripheral of the low. Meanwhile, upper-level ridging will continue to build over the southwest CONUS. The closed off low will slowly meander to the east through the day Thursday and into Friday. In addition, a few disturbances are expected to move through the region on Thursday, so will need to leave some PoPs in through the day Thursday and Thursday night. Models are in some disagreement on how quickly the precipitation exits the area, with the ECMWF keeping some lingering showers and thunderstorms into Friday morning. Overall consensus has storms exiting the area by 06z Friday. The aforementioned closed low will continue to push east and out of the area through the day Friday. Earlier model runs have shown some lingering precipitation through the day Friday, but have taken those chances out with this forecast package. The upper-level ridge will continue to build into the Four Corners Region through the day Friday. This ridge will slowly build east and into our area early Sunday morning. Heading into next week, models are showing hints of an "Omega Blocking" pattern setting up. With our area being under the upper-level high, our area should see warming temperatures and a "lack" of precipitation for the most part. /33/ && .PRELIMINARY POINT TEMPS/POPS... SHV 63 81 63 81 / 30 30 50 40 MLU 65 83 64 82 / 40 40 50 40 DEQ 60 77 58 79 / 30 50 40 40 TXK 62 78 61 78 / 30 50 50 40 ELD 62 81 61 80 / 40 50 50 50 TYR 60 81 62 81 / 10 30 50 30 GGG 61 81 61 81 / 20 30 50 40 LFK 62 86 63 84 / 20 20 50 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 05/15
Hazardous weather outlook, May 26, 8:01 PM CDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 801 PM CDT Tue May 26 2020 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-280115- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 801 PM CDT Tue May 26 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Tonight... Thunderstorms will gradually decrease in intensity as the evening progresses. A couple of isolated strong thunderstorms could produce gusty winds and moderate to heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Thunderstorms will remain in the forecast through end of the work week as a closed low meanders near the region. An isolated strong to severe thunderstorm cannot be ruled out, but widespread severe weather is not anticipated. Locally heavy rainfall could lead to isolated flash flooding in some areas. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed today.
In the hours before
Special weather statement, May 26, 7:18 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
718 PM CDT Tue May 26 2020
LAZ001-TXZ126-138-270115-
Caddo LA-Harrison TX-Marion TX-
718 PM CDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO PARISH...
EASTERN MARION AND NORTHEASTERN HARRISON COUNTIES UNTIL 815 PM CDT...
At 718 PM CDT, Doppler radar was tracking a strong thunderstorm over
Karnack, or 16 miles northeast of Marshall, moving northeast at 10
mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Vivian, Oil City, Mooringsport, Karnack, Gray, Uncertain, Caddo Lake
and Leigh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3288 9413 3288 9404 3291 9404 3279 9383
3254 9408 3265 9427
TIME...MOT...LOC 0018Z 214DEG 8KT 3267 9412
19Special weather statement, May 26, 7:25 PM CDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Shreveport LA 725 PM CDT Tue May 26 2020 ARZ070-TXZ097-112-270130- Miller AR-Cass TX-Bowie TX- 725 PM CDT Tue May 26 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MILLER... NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 830 PM CDT... At 724 PM CDT, Doppler radar was tracking a strong thunderstorm near Redwater, or 11 miles northwest of Atlanta, moving northeast at 10 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Texarkana, Wake Village, Nash, Hooks, Redwater, Maud, Red Lick, Leary and Domino. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3315 9421 3325 9439 3353 9423 3337 9397 TIME...MOT...LOC 0024Z 214DEG 8KT 3326 9426 19
Special weather statement, May 26, 7:28 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
728 PM CDT Tue May 26 2020
ARZ059-TXZ097-270130-
Little River AR-Bowie TX-
728 PM CDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER AND
EAST CENTRAL BOWIE COUNTIES UNTIL 830 PM CDT...
At 728 PM CDT, Doppler radar was tracking a strong thunderstorm near
Red Lick, or 9 miles northwest of Texarkana, moving northeast at 10
mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Texarkana, Ashdown, Red Lick, Wilton, Ogden, Richmond, Millwood, Pine
Prairie and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3371 9395 3371 9396 3367 9397 3365 9395
3367 9392 3365 9390 3363 9392 3364 9389
3358 9398 3355 9399 3356 9399 3356 9401
3355 9404 3350 9404 3345 9410 3356 9428
3379 9415 3378 9414 3379 9411
TIME...MOT...LOC 0028Z 214DEG 8KT 3355 9416
19Special weather statement, May 26, 7:44 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
744 PM CDT Tue May 26 2020
TXZ138-270145-
Harrison TX-
744 PM CDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARRISON COUNTY UNTIL 845
PM CDT...
At 744 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Marshall, moving northeast at 15 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Marshall, Woodlawn, Scottsville, Nesbitt and Darco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3270 9437 3271 9435 3259 9416 3237 9439
3237 9441 3236 9444 3238 9447 3239 9448
3240 9450 3239 9451 3243 9457
TIME...MOT...LOC 0044Z 216DEG 14KT 3245 9444
19Special weather statement, May 26, 8:16 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Shreveport LA
816 PM CDT Tue May 26 2020
ARZ070-TXZ112-270200-
Miller AR-Cass TX-
816 PM CDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER AND
SOUTHEASTERN CASS COUNTIES UNTIL 900 PM CDT...
At 816 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bivins, or 10 miles south of Atlanta, moving northeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Atlanta, Queen City, Fouke, Bivins, Ravanna, McLeod, Brightstar,
Bloomburg, Pleasant Hill and Fort Lynn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3328 9405 3327 9404 3330 9404 3333 9402
3320 9380 3302 9397 3302 9404 3294 9404
3288 9410 3298 9429
TIME...MOT...LOC 0116Z 214DEG 18KT 3297 9416
19Special weather statement, May 26, 8:26 PM CDT, 1 minute before
Special Weather Statement National Weather Service Shreveport LA 826 PM CDT Tue May 26 2020 LAZ001-002-TXZ126-138-270230- Bossier LA-Caddo LA-Harrison TX-Marion TX- 826 PM CDT Tue May 26 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO AND NORTHWESTERN BOSSIER PARISHES...SOUTHEASTERN MARION AND NORTHEASTERN HARRISON COUNTIES UNTIL 930 PM CDT... At 825 PM CDT, Doppler radar was tracking a strong thunderstorm near Mooringsport, or 17 miles northwest of Shreveport, moving northeast at 15 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Vivian, Oil City, Mooringsport, Hosston, Belcher, Gilliam, Karnack, Gray, Uncertain, Dixie, Caddo Lake, Cavett, Leigh and Bethany. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3250 9401 3263 9422 3301 9394 3284 9366 TIME...MOT...LOC 0125Z 216DEG 13KT 3266 9401 19
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:18 PM CDT | Special Weather Statement | SHV | Caddo | 57 min |
| May 26, 7:50 PM CDT | Areal Flood Advisory | SHV | Bossier, Caddo | 3 hr |
| May 26, 7:54 PM CDT | Areal Flood Advisory | SHV | Caddo | 26 hr |
| May 26, 8:26 PM CDT | Special Weather Statement | SHV | Caddo | 64 min |
| May 26, 8:50 PM CDT | Special Weather Statement | SHV | Bossier | 55 min |
| May 26, 8:57 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 36 min |
| May 26, 9:29 PM CDT | Special Weather Statement | SHV | Caddo | 46 min |
| May 26, 9:47 PM CDT | Special Weather Statement | SHV | Webster | 43 min |
| May 26, 9:55 PM CDT | Special Weather Statement | SHV | Caddo | 50 min |
| May 26, 9:57 PM CDT | Special Weather Statement | SHV | Bossier, Webster | 63 min |
| May 26, 10:11 PM CDT | Areal Flood Advisory | SHV | Bossier, Caddo | 3 hr |
| May 26, 10:17 PM CDT | Special Weather Statement | SHV | Caddo | 43 min |
| May 26, 10:57 PM CDT | Special Weather Statement | SHV | Claiborne, Webster | 63 min |
| May 26, 11:00 PM CDT | Special Weather Statement | SHV | De Soto | 60 min |
| May 26, 11:09 PM CDT | Special Weather Statement | SHV | Bienville | 66 min |
| May 26, 11:15 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 45 min |
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River | 32 min |
| May 26, 11:46 PM CDT | Special Weather Statement | SHV | Red River | 44 min |
| May 26, 11:53 PM CDT | Special Weather Statement | SHV | Bienville | 67 min |
| May 26, 11:55 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 57 min |
| May 27, 12:27 AM CDT | Special Weather Statement | SHV | Lincoln | 48 min |
| May 27, 1:03 AM CDT | Special Weather Statement | SHV | Jackson, Lincoln, Union | 42 min |
| May 27, 1:28 AM CDT | Areal Flood Advisory | SHV | Lincoln, Union | 3 hr |
| May 27, 1:45 AM CDT | Special Weather Statement | SHV | Jackson, Union | 45 min |
| May 27, 2:09 AM CDT | Special Weather Statement | SHV | Ouachita | 51 min |
| May 27, 4:29 AM CDT | Special Weather Statement | SHV | Ouachita | 46 min |
| May 27, 5:24 AM CDT | Special Weather Statement | SHV | Ouachita | 51 min |
| May 27, 6:22 AM CDT | Special Weather Statement | SHV | Ouachita | 23 min |
| May 27, 6:24 AM CDT | Special Weather Statement | SHV | Caldwell | 66 min |
| May 27, 3:48 PM CDT | Special Weather Statement | SHV | Bossier | 27 min |
| May 27, 4:15 PM CDT | Special Weather Statement | SHV | Bossier | 30 min |
| May 27, 5:23 PM CDT | Special Weather Statement | SHV | Lincoln | 37 min |
| May 26, 7:16 PM CDT | Special Weather Statement | SHV | Marion | 59 min |
| May 26, 7:25 PM CDT | Special Weather Statement | SHV | Bowie | 65 min |
| May 26, 7:44 PM CDT | Special Weather Statement | SHV | Harrison | 61 min |
| May 26, 7:50 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 27 min |
| May 26, 8:29 PM CDT | Special Weather Statement | SHV | Bowie | 61 min |
| May 26, 8:36 PM CDT | Special Weather Statement | SHV | Cass | 54 min |
| May 26, 9:09 PM CDT | Special Weather Statement | SHV | Bowie | 51 min |
| May 26, 9:12 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 32 min |
| May 26, 9:46 PM CDT | Special Weather Statement | SHV | Bowie | 44 min |
| May 27, 12:11 AM CDT | Special Weather Statement | SHV | Sabine | 49 min |
| May 27, 2:01 PM CDT | Special Weather Statement | SHV | Bowie | 44 min |
| May 27, 3:40 PM CDT | Special Weather Statement | SHV | Red River | 35 min |
| May 27, 3:56 PM CDT | Special Weather Statement | SHV | Camp | 34 min |
| May 27, 4:30 PM CDT | Special Weather Statement | SHV | Camp | 30 min |
Nearby
Flash Flood Warnings in Louisiana, 2020Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.